Relevant conflicts of interest/financial disclosures: Nothing to report. Full financial disclosures and author roles may be found in the online version of this article.
Could thiazolidinediones increase the risk of heart failure in Friedreich's ataxia patients?†
Article first published online: 5 APR 2011
Copyright © 2011 Movement Disorder Society
Volume 26, Issue 5, pages 769–771, April 2011
How to Cite
García-Giménez, J. L., Sanchis-Gomar, F. and Pallardó, F. V. (2011), Could thiazolidinediones increase the risk of heart failure in Friedreich's ataxia patients?. Mov. Disord., 26: 769–771. doi: 10.1002/mds.23711
- Issue published online: 21 APR 2011
- Article first published online: 5 APR 2011
- Manuscript Accepted: 17 FEB 2011
- Manuscript Revised: 9 FEB 2011
- Manuscript Received: 25 OCT 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.